# SDR 95ZZZX6236

- Difficulty date: October 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N463AP
- Make and model: Bag BAE146100A
- Aircraft serial: E1063
- System (JASC): 2760 · Drag Control System
- Part: Control Mech
- Condition: Malfunctioned
- Location: Speed Brakes
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ATW - FLT 265 - UNCOMMANDED OPENING OF AIR BRAKE ON APPROACH INTO ATW.  ADJUSTED AND TESTED COMMAND AND FEED BACK POTENTIOMETER IAW 27-63-00, PAGE 501, PARAGRAPH 1C.  CLEANED AND ADJUSTED LEVER FRICTION DAMPENERS AND TESTED IAW 27-63-00, PAGE 509.  TESTED SENSOR IAW PAGE 504P.2ABCD.  OK FOR SERVICE.
